# SDR DALA2019022191095

- Difficulty date: February 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 32,363 hours, 13,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK FOUND GALLEY FLOOD EMERGENCY LIGHT OUT. T/S TO EMERGENCY CEILING LIGHT L1417 TERMINAL SHORTING TO GND. REPOSITION TERMINAL AND RESECURED. OPS CHECKS GOOD.
